# SDR CALA2022082902204

- Difficulty date: August 29, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737
- Aircraft serial: 30463
- Aircraft time: 62,122 hours, 23,583 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: NA
- Condition: Missing
- Location: L Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

*THIS IS A SUPPLEMENTAL REPORT TO THE ORIGINAL REPORT, WITH THE SAME CONTROL NUMBER, CIRCULATED ON 08/29/2022* PDA 2
LEFT PACK EXH DIFFUSER DOOR STOP (L-ANGLE) MISSING A PIECE ENTIRE LENGTH ALLOWING BYPASS DOOR TO HIT DIFFUSER WALL CREATING A HOLE PLUS UPPER ATTACH POINT IS LOOSE; REMOVED AND REPLACED LEFT PACK PRIMARY DIFFUSER. ALL OPS AND LEAK CKS GOOD.
